# SDR IPXA09556666

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING PANEL 621HB HAS DAMAGE TO INNER SURFACE 10 INCHES FROM I/B END 5.5 INCHES FROM T/E.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 57-41-01-1A FIG 101.  REMOVED DAMAGE, NO CONTAMINATION, CLEANED, FABRICATED REPAIR PLIES BMS8-79 (1581. OK TO INSTALL REPAIR, INSTALLED REPAIR PLIES AND CURED PER SRM 51-70-05-0G.  SANDED, TAP TESTED GOOD, REFINISHED PER SRM 51-70-05-0G.
